Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Chest pain, lower arm pain. Taking insulin, januvia. History of diabetes. Treatment?

my fathers been suffering from diabetes since 8 years,he complained of chest pain few weeks ago and was admitted in a local hospital for 4 days they stoped all his previous medication but nothing helped,,now i have changed his doctor ..he is taking 10units of insulin twice a day and januvia 50mg along with other drugs.his condition has improved a lot since ,but he is been complaining of chest and lower arm pain ...what would you suggest
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Dear customer,

The chances of myocardial infarction should be ruled out first since the heart attack may cause chest pain associated with arm pain.

You should have the 2d echo, ekg and coronary angiography done if required after consulting a cardiologist.

The treatment is according to cause.The other causes like pneumonia, costochonritis, pleurisy etc should also be ruled out.

Thank you
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor